# SDR QXEA2011121501345

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 584.7-604.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CORRODED STA 584.5 TO 604.5.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  BLENDED AREA FOUND TO BE OUT OF LIMITS.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION ON STRINGER IAW SRM 51-21-00-00-02.  BLENDED AREA IS OUT OF LIMITS DUE TO 100 PERCENT MATERIAL LOSS.  CUT STRINGER OUT AT DAMAGE AREA TO SPLICE AFT OF DAMAGE.  CONFIRMED STRINGER AT CUT LINE CRACK FREE REF NTM 51-00-06-910-801.  DRILLED NEW STRINGER SECTION, SPLICE PIECE, SPLICE PACKER AND 2 TAPERED SHIMS IAW RD 8/4-53-4167.  INSTALLED NEW STRINGER SECTION IAW RD 8/4-53-4167.  APPLIED ALODINE PRIMER PAINT AND CPC AS REQUIRED IAW RD 8/4-53-4167.  COMPLIED WITH TASK CARD RD 8/4-53-4167.
